# SDR CALA2020080901085

- Difficulty date: August 3, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 58,347 hours, 25,330 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DISPLAYED ON UPPER ECAM SCREEN. - DOOR VERIFIED DOOR CLOESD AND PLACARDED.  PERFORMED TSM 52-32-00-810-801-A. FOUND A CONNECTOR AT 7537VP LOOSE.  SECURED THE CONNECTOR AND PERFORMED OPERATIONAL TEST OF DOOR AND VERIFIED USING PARAMETER CALLUP MENU.
